Vicks
Vicks DayQuil Cough & Congestion Relief Liquid Medicine
Vicks DayQuil Cough & Congestion Relief Liquid Medicine
Couldn't load pickup availability
Product overview
This cough cold & flu medication product is from Vicks.
Active ingredients
(Per 30 Ml): Dextromethorphan Hydrobromide 20 Mg (Cough Suppressant) Guaifenesin 400 Mg (Expectorant) Phenylephrine Hydrochloride 10 Mg (Nasal Decongestant)
Ingredients
Active Ingredients (Per 30 Ml): Dextromethorphan Hydrobromide 20 Mg (Cough Suppressant) Guaifenesin 400 Mg (Expectorant) Phenylephrine Hydrochloride 10 Mg (Nasal Decongestant)Inactive Ingredients: Citric Acid, FD&C Yellow No. 6, Flavour, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose, Xanthan Gum
Directions
Do not take more than directedy. Only use the dose cup provided. Do not exceed 4 doses in 24 hours. Adults and children 12 yrs and over: 30 mL every 4-6 hours as needed. Children under 12 years: do not use
Important information
Read and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.
Product information notice: Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.
Product questions
Which brand makes this product?
The listed brand is Vicks.
Where can I check the full product instructions?
Read the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.
Share
